# SDR E4EB2015120805

- Difficulty date: June 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR LE UPPER SKIN HAS INTERGRANULER CORROSION AROUND FASTENER AT XFS 341.500.  PERFORMED UT INSPECTION, CORROSION MARKED AS DETECTED, GAINED ACCESS.  REMOVED CORROSION, BLEND OUT OF LIMITS.  ACCOMPLISHED REPAIR IAW EA 008-5730-38-A5987.
